<  Back to the Polytechnique Montréal portal

Optimal error analysis of the spectral element method for the 2D homogeneous wave equation

Ziad Aldirany, Regis Cottereau, Marc Laforest and Serge Prudhomme

Article (2022)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/51604/
Journal Title: Computers & Mathematics With Applications (vol. 119)
Publisher: Pergamon-elsevier science ltd
DOI: 10.1016/j.camwa.2022.05.038
Official URL: https://doi.org/10.1016/j.camwa.2022.05.038
Date Deposited: 18 Apr 2023 14:58
Last Modified: 05 Apr 2024 11:55
Cite in APA 7: Aldirany, Z., Cottereau, R., Laforest, M., & Prudhomme, S. (2022). Optimal error analysis of the spectral element method for the 2D homogeneous wave equation. Computers & Mathematics With Applications, 119, 241-256. https://doi.org/10.1016/j.camwa.2022.05.038

Statistics

Dimensions

Repository Staff Only

View Item View Item